# SDR IXXA9535

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 5615058501
- Condition: Cracked
- Location: Lt Wing Spar Cap
- Part time: 72,412 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF LT MLG TRUNNION FITTING, INSPECTION FOUND LT SPAR CAP FITTING CRACKED.  THE SPAR CAP FITTING WAS REPLACED IAW DOUGLAS INSTALLATION GUIDE, THE AIRCRAFT SRM, AND MM.  (X)
